MathSciNet Relay Station
MathSciNet bibliographic data
MR719167 30C60 (30C75 46E35)
Iwaniec, T. Extremal inequalities in Sobolev spaces and quasiconformal mappings. Z. Anal. Anwendungen 1 (1982), no. 6, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement